Safety Alerts & Recalls
What does this mean?
Although muscle pain and weakness are well known side effects of the statin cholesterol-lowering medications, feedback from iGuard members taking a statin medication suggests that many patients are not aware that statins can cause these muscle problems. If you have experienced unexplained muscle pain or weakness since you have started taking Atorvastatin and have not talked to your doctor about it, you may want to make an appointment to discuss the possible relationship between your muscle problems and Atorvastatin.
Study Supports Link Between Statins and Muscle Pain and Weakness
A recent study published in the Canadian Medical Association Journal further supports the well-known association between "statins" and muscle pain and weakness. Statins are cholesterol-lowering medications that include atorvastatin (Lipitor), fluvastatin (Lescol), lovastatin (Mevacor), pravastatin (Pravachol), rosuvastatin (Crestor), and simvastatin (Zocor).
For more information please visit: more information here